# SDR CALA2023082502630

- Difficulty date: August 23, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 76,140 hours, 32,682 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311278520200
- Condition: Corroded
- Location: Fr20 Str23
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: CABIN FWD WET AREA FLOOR BEAM Y1732 FRAME 20 STR 23 LH  UPPER SURFACE HAS CORROSION. W/C:69841 NO ESTABLISHED LIMITS IN SRM FOUND TO BE OUT OF LIMITS, REMOVED WEB IAW SRM 51-42-11, RECEIVED NEW WEB P/N 531278520200 BATCH 0001904070, INSTALLED NEW WEB IAW SRM 51-42-11 D=0.049 L=1.0" W=2.0". W/C:69841 EMP:V936636 STA:STENGBFM
